Alternative variational iteration method for solving the time-fractional Fornberg-Whitham equation

Sakar M. G., Ergoren H.

APPLIED MATHEMATICAL MODELLING, vol.39, no.14, pp.3972-3979, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 14
  • Publication Date: 2015
  • Doi Number: 10.1016/j.apm.2014.11.048
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.3972-3979
  • Keywords: Alternative variational iteration method, Caputo type derivative, Restricted variation, Time-fractional Fornberg-Whitham equation, Variational iteration method, PARTIAL-DIFFERENTIAL-EQUATIONS, HOMOTOPY ANALYSIS METHOD, NUMERICAL-METHODS, DECOMPOSITION, ORDER
  • Van Yüzüncü Yıl University Affiliated: Yes


In this study, we apply an alternative variational iteration method to solve the time-fractional Fomberg-Whitham equation. A comparison between the results obtained using the alternative variational iteration method and known results obtained with the variational iteration method demonstrates that the proposed method is highly effective and convenient. The fractional derivatives are described in the Caputo sense. Numerical results are presented for different specific cases of the problem. (C) 2014 Elsevier Inc. All rights reserved.